# SDR FDEA201209063245

- Difficulty date: September 6, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 7,920 hours, 4,326 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5270 · Door Warning System
- Part: Spring
- Part number: A5211123620000
- Condition: Broken
- Location: E/E Bay Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS DOOR CAME OPEN IN FLIGHT (121BL).  DOOR DID NOT OPEN BUT CREW GOT LIGHT IN  COCKPIT.  FOUND SPRING BROKEN. R & R THE DOOR HANDLE TENSION SPRINGS IAW MM 52-41-14-04. OPS TESTED GOOD.   DOOR CLOSES SECURLY AND INDICATES ON ECAM.
